# SDR YENA2019021510066

- Difficulty date: February 11, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 51,379 hours, 18,144 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 740D80075
- Part serial: 5171
- Condition: Failed
- Location: Thrust Reverser
- Part time: 51,386 hours, 18,144 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FT # 975,  AIRCRAFT HAD A MUSTY ODOR AFTER #1 ENG START. NO ISSUES DURING EXT AIR START AND ONE ENTIRE TAXI WITH WITH #2 ENGINE. SMELL WAS WORSE ON DESCENT. PILOTS AND FLT ATT NOTICED; PERFORMED INSPECTION OF #1 ENG DUE TO SMELL PERFORMED BORO REF LOG PAGE 2541019 ITEM #1 AND #2. FOUND #1 ENG T/R OPENING ACTUATOR LEAKING. R & R ACTUATOR IAW AMM 78-36-51. RAN #1 ENG AND APU FOR 1 HR. NO SMELL NOTED.
